# SDR SWAA2021080317027

- Difficulty date: September 18, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,456 hours, 36,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS APPROXIMATELY 7 INCHES LONG ON FWD CARGO FLOOR PANEL 120 CF THAT EXCEED DAMAGE LIMITS PER AMM 53-00-53. DMAGE LOCATED AT APPROX. STATION 500. / PANEL 120CF REMOVED IAW MM 25-52-10 INSTALLED SERVICEABLE PANEL (FWD CARGO FLOOR PNL 120CF) IAW AMM 25-52-10
